Document Type

Article

Language

eng

Format of Original

23 p.

Publication Date

1-2015

Publisher

Elsevier

Source Publication

European Journal of Combinatorics

Source ISSN

0195-6698

Original Item ID

doi: 10.1016/j.ejc.2014.07.002

Comments

Accepted version. © Elsevier 2015. Used with permission.

NOTICE: this is the author’s version of a work that was accepted for publication in European Journal of Combinatorics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in European Journal of Combinatorics, Vol. 43 (January 2015): 32-54. DOI.

Share

COinS